# SDR C77A2012F00108

- Difficulty date: June 5, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N612CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000201
- Aircraft time: 11,976 hours, 6,946 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Sensor
- Part number: 940CE03Y03
- Part serial: 225
- Condition: Burned
- Location: Eicc
- Part time: 15,386 hours, 799 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON RT ENGINE START, BATTERY INDICATION DASHED OUT ON MFD.  AFTER EXTENSIVE TROUBLESHOOTING FOUND ACFT ELECTRIAL LOAD SENSOR BURNED AND CAUSING THE INDICATION PROBLEM.
